Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am overweight. Will it be safe to take oxyelite pro for weight loss?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Mon, 11 Feb 2013 in Weight Loss
Question: i am 105kilos can i take oxyelite pro for weight loss? is it ok? i took it last year and went down to 85 but then regained again. Now i wanna again go down to 90 and then maintain it. I lack motivation so i m thinking of taking a fat burner to gt the ball rolling. is it advisable? thanks. I have a good amount of headaches often. I am overweight.
doctor
Answered by Dr. Pavan Kumar Gupta 5 hours later
Hello,
Thanks for the query.
You may take these fat burners as they definitely help you but you have to make sure that you have to do the workouts for the proper effect of them.
There are three characteristics of these fat burners
1... These give you energy which help to increase your workouts.
2...they trigger natural hormones which speed up your metabolism.
3... They are appetite suppressants. You tend to eat less,crave less and feel fuller.
These fat burners act like crutches. Don't expect them to work for you.In fact you have to do workouts for the proper weight loss.
Take low fat diet,do Cardio for 6 days in a week and do weight training for 3 days in a week.You shall be able to loose 2pounds of weight in a week.

Make sure to get your thyroid status checked,as hypothyroidism can also result in weight gain.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pavan Kumar Gupta 13 hours later
thanks doc. I just wanted to confirm that this will not affect me in long run. like heart disease and all. I will be doing intense training and also will be on a very healthy diet. But will this affect my health in a long run? I intend to go from 105 to 95 in a span of 3 months with the help of fat burner, diet and weight training. Thanks.
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello,
You don't have to use it for a very long run.
The basic idea of using these fat burners is to enthuse you into workouts.
Once you have done these workouts for few months,your body and mind shall be tuned to the habit of workouts even in the absence of these fat burners.
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Hypothyroidism

doctor1 MD

Hi, I have had a fluttery feeling in my throat off and on for a couple of weeks and /or palpitations.Also a sensation that there is something in there or in my upper chest. Heart rate is regular, no other symptoms. I am hypothyroid for many years. It is not severe, just bothers me and I worry what it is.

doctor1 MD

I am 32, 5'3" tall, 128 lbs. I've been feeling light-headed and nauseated lately and have been suffering from constipation. I have a bowel movement maybe every three days, and that's with encouragement from prunes or an herbal laxative tea. I also have a very slow metabolism - I consume on the order of 1500-1800 calories a day (I keep a food diary for 2 weeks about every 6 months to make sure I'm on track), but I work out 10-15 hours a week. Hard. Here's my history:

I have hypothyroidism and am on synthroid (50 ug). I'm a Manager/Scientist during the day, but I teach fitness classes as a second job. I exercise quite a bit: I teach kickboxing, sports conditioning, and weighlifting. I'm starting up a bootcamp (once a week) next month. I also race triathlons, so I swim (2500 yds 3 times a week on average), run (6-10 miles 2 times a week on average) and bike (40-60 miles in the Spring-Fall 1.5 times a week; Spin 1+ hours 3 times a week in the Winter). My diet is very healthy. I make most of my meals at home. On a typical day, I eat a hard boiled egg and an orange for breakfast. I have hot organic apple cider with apple cider vinegar (a naturopathic treatment for hypothyroidism) in the morning. I'll have a cup of coffee or a cup of tea later in the day, maybe a second but not usually. I have a yogurt (Activia), usually as a mid-morning snack. Lunch is usually a vegetable - today I had 2 cups of cabbage sauteed in cajun seasoning and coconut oil (another naturopathic remedy for hypothyroidism). I have a piece of fruit in the afternoon, usually an apple. I keep nuts, dried fruit and lean beef jerkey in my cabinet in case I get hungry during the day. I usually do. Dinner is usually 4 oz of protein (fish, chicken or lean beef), at least 2 cups of vegetables, and some fruit for dessert. I cook all of my food in coconut oil. I make my own sugar-free dark chocolate with nuts or organic almond butter, and I'll have one of those for dessert. Some nights, I'll add a spoonful (or two) of almond or cashew butter. Sometimes I'll sneak in a cookie or some nuts. I'm not much of a drinker, maybe 2-3 glasses of wine or beers a week. I drink at least 56 oz of water a day, in addition to the coffee/tea, and what I drink when I work out. I recently lost about 10 lbs on the HCG diet - 10 lbs I'd been trying to lose for the last 10 years. I have a very difficult time maintaining my weight. I thought that the synthroid would solve that, but it hasn't. I don't understand why I'm constipated. The constipation seems to be worse now than ever before. I strain to go, and when I do, it's usually dense, dark, and very hard to pass. Once every three days can't be right. I used to be pretty regular (1x a day). I get a lot of fiber, I exercise, I drink a lot of water. I don't like resorting to the herbal laxative tea. The only other medication I'm on is a very low dose birth control pill, but I've been on oral contraceptives since I was 18, and on this particular one for 2 years. The rest of my medical history is pretty boring - I've had a few athletic injuries and appropriate surgeries, a concussion or two, and I have fibroids that the GYN keeps an eye on. Oh, and I tend to skip menstrual cycles. So what's with the constipation and slow metabolism?

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

what could cause chills all the time with no fever

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...